# SDR DALA2022051203291

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 68,512 hours, 27,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8501123) DURING INSPECTION FOUND EMERGENCY EXIT SIGN FELL OFF OF CEILING AFT CABIN. SECURED THE EXIT SIGN PER B737 AMM 33-51 A/C OK FOR SVC.
